# SDR AALA960608

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, SHORT SECTION OF EMERGENCY FLOOR LIGHT AT MID-CABIN FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR WIRE AT MID-CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
